# SDR UPS01236778

- Difficulty date: August 25, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,842 hours, 41,031 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 65196701
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND ON DOOR STOP AT LWR AFT CORNER OF FWD PIT DOOR. REPLACED CRACKED FITTING IAW B727-5230-0032.
